# SDR AALA20090831MIA01

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 57,918 hours, 19,789 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MIA - DURING TAKEOFF RIGHT ENGINE BLEED OFF LIGHT ILLUMINATED TWICE WITH SUBSEQUENT EICAS MESSAGE.  ABORTED TAKEOFF AND AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER TWO ENGINE REVERSE FLOW SENSOR AND PRESSURE REGULATING SHUT OFF VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
